MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN2 - REFERENCE SENSOR; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN2 - REFERENCE SENSOR; SURGICAL NAVIGATION SYSTEM
Model Number 133632
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported tthat total knee arthroplasty was performed with kneealign2 on (b)(6) 2023 and the cutting block positioned in largely valgus, although the kneealign femoral side was set to 0 degree varus/calgus and 3 degrees of flexion.
 
Additional Manufacturer Narrative
At this time, the devices in question have been requested to be returned for investigation.If the devices are received, an investigation will be performed to confirm the problem and determine root cause, and a followup report will be filed detailing the conclusions.This report is being filed out of an abundance of caution and with an understanding of the patient harm that could be caused by device inaccuracy.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation.The investigation performed by the orthalign engineer was not able to replicate the reported event.No issues were found with the returned reference sensor.The used nav unit was not returned so the navigation log is unable to be acquired.The complaint can not be confirmed and no root cause can be determined.Orthalign will continue to monitor this issue and take action when alert limits are exceeded.

Brand Name
KNEEALIGN2 - REFERENCE SENSOR
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
suite 500
aliso veijo CA 92646
Manufacturer Contact
karyl haskell
120 colombia
suite 500
aliso viejo, CA 92646
MDR Report Key17391005
Report Number3007521480-2023-00010
Device Sequence Number8942643
Product Code OLO
UDI-Device Identifier00858704006015
UDI-Public00858704006015
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133632
Device Catalogue Number133632
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown